# SDR RRXA001071

- Difficulty date: October 18, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 89,733 hours, 22,241 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION RED DOORS NOT LATCHED AND RED GEAR NOT LATCHED LIGHTS REMAINED ON NOTE: ON GEAR  DOWN SELECTING MAIN GEAR GREEN LIGHTS ON AS GEAR  HANDLE MAKES MICRO SWITCH.
